# SDR 02FDEA00916

- Difficulty date: December 4, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERIOR SKIN AT BS 48,  1 INCH BELOW STRINGER 21 RT.  REPAIRED SKIN  BS 480, 1 INCH BELOW STRINGER 21 RT IAW SRM 53-30-3.
